# SDR DL72S961326

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT RT AFT INOP, LT WING EMER LIGHT INOP AND RT ENTRY EMER LIGHT INOP.
